| Model Number |
LOCK DISTAL FIBULA PLT, SS LT, 8H |
| Medical Device Problem Codes |
Positioning Failure (1158); Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/3/2025, it was reported by a sales representative via email that a 2.7 screw would not lock into an ar-8943dl-08 locking distal fibula plate.This was discovered during a procedure on (b)(6) 2025.Additional information was received on 10/8/2025: it was confirmed that the 2.7 screw did not lock into three ar-8943dl-08 locking distal fibula plate during the ankle fixation surgery.When the plates were inspected, they did not have a stamp like the other plates of different size.The case was completed using a 10 hole tubular plate.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed based on photographic evidence of an ar-8943dl-08, batch 105642503, that displays the screw was not locking into the designated plate.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause is an internal manufacturing issue, as the plate was not marked correctly.